RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Agranovich Mikhail Semenovich
(1931–2017)

Statistics Math-Net.Ru
Total publications: 52
Scientific articles: 42
Presentations: 2

Number of views:
This page:4354
Abstract pages:19396
Full texts:6397
References:1393
Professor
Doctor of physico-mathematical sciences (1967)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 4.01.1931
Website: http://www.agranovich.nm.ru
Keywords: strongly elliptic system, Lipschitz domain, Wiener-Hopf method, spectral asymptotics, completeness and basic property of root functions.
UDC: 514.76, 517.95, 517.958, 517.968, 517.98, 517.944.4, 517.9, 517.4, 517.43, 517.945.7, 517.984.5, 519.45
MSC: 31-XX, 35-XX, 46-XX, 47-XX, 58AXX, 58GXX, 35.55, 47A70, 47B25, 35S05, 35J99, 47G05, 58G15

Subject:

About 70 scientific publications with results in the following fields: Methods of summation of divergent series, a theorem on the consistence (1953–54). Partial differential equations with constant coefficients, the existence of solutions and the construction of general solutions in some classes of usual functions and distributions, atest for smoothness of a d eneralized solution in a bounded domain (1958–61). General boundary value problems for elliptic systems, the equivalence of the ellipticity and of the Fredholm property of pseudodifferential boundary value problems; relative index theorems; the unique solvability of problems elliptic with parameter (1962–65). General mixed boundary value problems for parabolic systems in a cylindrical domain, the unique solvability (1963–67). Positive boundary value problems for symmetric and symmetrizable first order systems, the Fredholm property and the unique solvability (1966–69). General mixed boundary value problem for hyperbolic first order systems in a cylindrical domain with the uniform Lopatinskii condition, the development of the results due to Kreiss on the unique solvability (1971–72). Non-standard spectral problems for the Helmholtz equation and the Maxwell system, the basis property of the eigenfunctions and the completeness of the root functions, the localization and the asymptotic behavior of eigenvalues (1973–77). Non-self-adjoint operators that are weak perturbations of self-adjoint ones and operators far from being self-adjoint, the summability of Fourier series with respect to the root functions and the behavior of the eigenvalues (1976–92). Elliptic pseudo-differential operators on a closed curve, similarity transforms and asymptotic series for the eigenvalues and the eigenfunctions (1979–84). Relations between functions of an elliptic pseudodifferential operator, the asymptotics of the kernel of the resolvent with logarithmic terms, spectral asymptotics (1987–92). Spectral elliptic boundary value problems in Lipschitz domains, the investigation of the spectrum and the properties of the eigenfunctions and the root functions (the smoothness, the completeness and the basis property) (1994–2001). The analysis of the spectral approaches to the construction of the $R$-matrix for the Schrodinger equation and the Dirac system (2001). Collaborated and wrote common papers with the following mathematicians: M. I. Vishik, A. S. Dynin, Z. N. Golubeva, A. S. Markus, B. A. Amosov, M. Faierman, R. Denk, R. Mennicken, M. Levitin. Common book with physicists B. Z. Katsenelenbaum, A. N. Sivov, and N. N. Voitovich. See details in the note in Russian Mathematical Surveys, 2001, 56(4), 163–168. Variational elliptic boundary value problems in Lipschitz domains. Spectral problems. Pseudodifferential operators with nonsmooth symbols or kernels.

Biography

Graduated from the Department of Mechanics and Mathematics of Moscow State University in 1953. The M.Sc. thesis was supervised by D. E. Men'shov. In 1953–60, worked as an editor in the Department of Mathematics of the Publishing House of Foreign Literature. Simultaneously, was an external postgraduate student under supervision first by D. E.  Men'shov and later by G. E. Shilov (1954–58). Was the editor of the three well-known books by I. M. Gelfand and G. E. Shilov on generalized functions (1958–59). Defended the Ph.D. thesis in 1959. Since 1961, taught first in All-Union Institute of Mechanical Engineering, since 1962 in Moscow Institute of Electronic Engineering, renamed later Moscow Institute of Electronics and Mathematics (MIEM). Defended the Doctoral Sci. thesis in 1966. Professor since 1970. Head of the Chair of Mathematical Analysis in 1992–98. Member of the Editorial Board of the journal "Functional Analysis and its Applications" since 1967, deputy editor since 1991. Member of the Editorial Board of "Russian Journal of Mathematical Physics" since 1993. After 1989, gave many talks on mathematical seminars and conferences abroad.
A member of the New York Academy of Sciences.

   
Main publications:
  1. M. C. Agranovich, “Spektralnye zadachi dlya silno ellipticheskikh sistem vtorogo poryadka v oblastyakh s gladkoi i negladkoi granitsei”, UMN, 57:5 (2002), 3–78  mathnet  mathscinet  zmath
  2. M. C. Agranovich, “Operatory tipa potentsiala i zadachi sopryazheniya dlya silno ellipticheskikh sistem 2-go poryadka v oblastyakh s lipshitsevoi granitsei”, Funktsionalnyi analiz i ego prilozheniya, 43:3 (2009), 3–25  mathnet

http://www.mathnet.ru/eng/person8642
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=215942

Publications in Math-Net.Ru
1. Fractional Powers of Operators Corresponding to Coercive Problems in Lipschitz Domains
M. S. Agranovich, A. M. Selitskii
Funktsional. Anal. i Prilozhen., 47:2 (2013),  2–17
2. Spectral problems in Lipschitz domains
M. S. Agranovich
CMFD, 39 (2011),  11–35
3. Mixed Problems in a Lipschitz Domain for Strongly Elliptic Second-Order Systems
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 45:2 (2011),  1–22
4. Strongly Elliptic Second-Order Systems with Boundary Conditions on a Nonclosed Lipschitz Surface
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 45:1 (2011),  1–15
5. Potential Type Operators and Transmission Problems for Strongly Elliptic Second-Order Systems in Lipschitz Domains
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 43:3 (2009),  3–25
6. Spectral Boundary Value Problems in Lipschitz Domains for Strongly Elliptic Systems in Banach Spaces $H_p^\sigma$ and $B_p^\sigma$
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 42:4 (2008),  2–23
7. To the Theory of the Dirichlet and Neumann Problems for Strongly Elliptic Systems in Lipschitz Domains
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 41:4 (2007),  1–21
8. Regularity of Variational Solutions to Linear Boundary Value Problems in Lipschitz Domains
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 40:4 (2006),  83–103
9. Spectral boundary problems for Dirac systems with a singular potential
M. S. Agranovich, G. V. Rozenblum
Algebra i Analiz, 16:1 (2004),  33–69
10. Spectral problems for second-order strongly elliptic systems in smooth and non-smooth domains
M. S. Agranovich
Uspekhi Mat. Nauk, 57:5(347) (2002),  3–78
11. Spectral Problems for the Dirac System with Spectral Parameter in Local Boundary Conditions
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 35:3 (2001),  1–18
12. Spectral boundary value problems for the Helmholtz equation with spectral parameter in boundary conditions on a non-smooth surface
M. S. Agranovich, R. Mennicken
Mat. Sb., 190:1 (1999),  29–68
13. Estimates of $s$-Numbers and Spectral Asymptotics for Integral Operators of Potential Type on Nonsmooth Surfaces
M. S. Agranovich, B. A. Amosov
Funktsional. Anal. i Prilozhen., 30:2 (1996),  1–18
14. On Series with Respect to Root Vectors of Operators Associated with Forms Having Symmetric Principal Part
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 28:3 (1994),  1–21
15. On modules of eigenvalues for non-self-adjoint agmon–Douglis–Nirenberg elliptic boundary problems with a parameter
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 26:2 (1992),  51–55
16. Non-self-adjoint problems with a parameter that are elliptic in the sense of Agmon–Douglis–Nirenberg
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 24:1 (1990),  59–61
17. Elliptic operators on closed manifolds
M. S. Agranovich
Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 63 (1990),  5–129
18. Some asymptotic formulas for elliptic pseudodifferential operators
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 21:1 (1987),  63–65
19. Elliptic pseudodifferential operators on a closed curve
M. S. Agranovich
Tr. Mosk. Mat. Obs., 47 (1984),  22–67
20. Elliptic pseudodifferential matrix operators on a closed curve
M. S. Agranovich, B. A. Amosov
Funktsional. Anal. i Prilozhen., 15:3 (1981),  79–81
21. Convergence of series in root vectors of operators that are nearly selfadjoint
M. S. Agranovich
Tr. Mosk. Mat. Obs., 41 (1980),  163–180
22. Spectral properties of elliptic pseudodifferential operators on a closed curve
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 13:4 (1979),  54–56
23. Series in the root vectors of operators that are very close to being self-adjoint
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 11:4 (1977),  65–67
24. Summability of series in root vectors of non-self-adjoint elliptic operators
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 10:3 (1976),  1–12
25. Theorem on matrices depending on parameters and its applications to hyperbolic systems
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 6:2 (1972),  1–11
26. Boundary value problems for systems with a parameter
M. S. Agranovich
Mat. Sb. (N.S.), 84(126):1 (1971),  27–65
27. Boundary value problrms for systems of first order pseudodifferential operators
M. S. Agranovich
Uspekhi Mat. Nauk, 24:1(145) (1969),  61–125
28. Positive boundary value problems for pseudodifferential operators of first order
M. S. Agranovich
Funktsional. Anal. i Prilozhen., 2:1 (1968),  90–91
29. Positive boundary value problems for certain first order systems
M. S. Agranovič
Tr. Mosk. Mat. Obs., 16 (1967),  3–24
30. The necessity of the algebraic parabolicity conditions of nonstationary problems
M. S. Agranovich, V. V. Sukhorutchenko
Mat. Zametki, 2:6 (1967),  615–625
31. On the theory of boundary problems for symmetrizable systems of first order
M. S. Agranovich
Mat. Sb. (N.S.), 73(115):2 (1967),  161–197
32. Positive mixed problems for certain hyperbolic systems
M. S. Agranovich
Dokl. Akad. Nauk SSSR, 167:6 (1966),  1215–1218
33. Elliptic singular integro-differential operators
M. S. Agranovich
Uspekhi Mat. Nauk, 20:5(125) (1965),  3–120
34. General boundary-value problems for integro-differential elliptic systems
M. S. Agranovich
Dokl. Akad. Nauk SSSR, 155:3 (1964),  495–498
35. Elliptic problems with a parameter and parabolic problems of general type
M. S. Agranovich, M. I. Vishik
Uspekhi Mat. Nauk, 19:3(117) (1964),  53–161
36. Elliptic boundary-value problems depending on a parameter
M. S. Agranovich, M. I. Vishik
Dokl. Akad. Nauk SSSR, 149:2 (1963),  223–226
37. Parabolic boundary-value problems
M. S. Agranovich, M. I. Vishik
Uspekhi Mat. Nauk, 18:1(109) (1963),  206–208
38. General boundary-value problems for elliptic systems in higher-dimensional regions
M. S. Agranovich, A. S. Dynin
Dokl. Akad. Nauk SSSR, 146:3 (1962),  511–514
39. On the problem of the index of elliptic operators
M. S. Agranovich
Dokl. Akad. Nauk SSSR, 142:5 (1962),  983–985
40. Partial differential equations with constant coefficients
M. S. Agranovich
Uspekhi Mat. Nauk, 16:2(98) (1961),  27–93
41. Some general formulae for the solution of partial differential equations with constant coefficients
M. S. Agranovich
Izv. Vyssh. Uchebn. Zaved. Mat., 1958, no. 4,  3–20
42. On the consistency of several methods of summation
M. S. Agranovich
Uch. Zap. Mosk. Gos. Univ., 165 (1954),  169–194

43. Marko Iosifovich Vishik (obituary)
M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin
Uspekhi Mat. Nauk, 68:2(410) (2013),  197–200
44. Boris Vasil'evich Fedosov (obituary)
M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin
Uspekhi Mat. Nauk, 67:1(403) (2012),  169–176
45. Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010
M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova
CMFD, 39 (2011),  5–10
46. Anatolii Gordeevich Kostyuchenko (obituary)
M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov
Uspekhi Mat. Nauk, 65:4(394) (2010),  179–190
47. Vladimir Gilelevich Maz'ya (to his 70th brithday)
M. S. Agranovich, Yu. D. Burago, B. R. Vainberg, M. I. Vishik, S. G. Gindikin, V. A. Kondrat'ev, V. P. Maslov, S. V. Poborchi, Yu. G. Reshetnyak, V. P. Khavin, M. A. Shubin
Uspekhi Mat. Nauk, 63:1(379) (2008),  183–189
48. Leonid Romanovich Volevich (obituary)
M. S. Agranovich, A. I. Aptekarev, A. L. Afendikov, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, M. M. Malamud, B. P. Paneah, E. V. Radkevich, V. M. Tikhomirov, A. R. Shirikyan
Uspekhi Mat. Nauk, 62:6(378) (2007),  157–160
49. Leonid Romanovich Volevich (on his 70th birthday)
M. S. Agranovich, A. I. Aptekarev, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, A. M. Il'in, V. P. Maslov, M. M. Malamud, B. P. Paneah, V. M. Tikhomirov, A. R. Shirikyan
Uspekhi Mat. Nauk, 59:5(359) (2004),  175–182
50. Victor Borisovich Lidskii (on his 75th birthday)
M. S. Agranovich, V. I. Arnol'd, D. G. Vasil'ev, M. I. Vishik, I. M. Gel'fand, A. G. Kostyuchenko, L. D. Kudryavtsev
Uspekhi Mat. Nauk, 54:5(329) (1999),  197–203
51. Mark Iosifovich Vishik (on his 75th birthday)
M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin
Uspekhi Mat. Nauk, 52:4(316) (1997),  225–232
52. Mark Iosifovich Vishik (on his sixtieth birthday)
M. S. Agranovich, I. M. Gel'fand, Yu. A. Dubinskii, O. A. Oleinik, S. L. Sobolev, M. A. Shubin
Uspekhi Mat. Nauk, 37:4(226) (1982),  213–220

Presentations in Math-Net.Ru
1. 90-летию со дня рождения выдающегося математика Марка Иосифовича Вишика посвящается
V. M. Tikhomirov, M. S. Agranovich, Yu. A. Dubinskii, A. V. Fursikov, V. V. Chepyzhov
Meetings of the Moscow Mathematical Society
October 25, 2011 18:30
2. Mixed problems and crack-type problems for strongly elliptic second-order systems in domains with Lipschitz boundaries
M. S. Agranovich
Sixth International Conference on Differential and Functional Differential Equations DFDE-2011
August 19, 2011 12:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018